Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 79, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 2, 2012, 3:28 PM CST. It took effect at Dec 3, 2012, 12:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2012, 3:28 PM CST (21:28 UTC)
- In effect from
- Dec 3, 2012, 12:00 PM CST
- Expired
- Dec 4, 2012, 3:44 AM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
728 WHUS73 KGRB 022128 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CST SUN DEC 2 2012 LMZ541>543-030530- /O.NEW.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 328 PM CST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 4 AM CST TUESDAY. * SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE MONDAY MORNING...THEN VEER TO THE WEST AT 10 TO 20 KTS BY TUESDAY MORNING. * WAVES WILL BUILD TO 4 TO 7 FT MONDAY AFTERNOON...THEN SUBSIDE TO 2 TO 4 FT LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
7 follow-up statements
477 WHUS73 KGRB 030337 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CST SUN DEC 2 2012 LMZ541>543-031145- /O.CON.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 937 PM CST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 4 AM CST TUESDAY... * SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE MONDAY MORNING...THEN VEER TO THE WEST AT 10 TO 20 KTS BY TUESDAY MORNING. * WAVES WILL BUILD TO 4 TO 7 FT MONDAY AFTERNOON...THEN SUBSIDE TO 2 TO 4 FT LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
344 WHUS73 KGRB 031035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CST MON DEC 3 2012 LMZ521-522-031845- /O.NEW.KGRB.MF.Y.0013.121203T1035Z-121204T0000Z/ /O.EXA.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 435 AM CST MON DEC 3 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO 4 AM CST TUESDAY. * SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 30 KNOTS TODAY...THEN SHIFT WEST AT 15 TO 25 KNOTS TONIGHT. * WAVES WILL BUILD TO 3 TO 5 FEET TODAY...THEN DIMINISH TONIGHT. * VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT TIMES TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-031845- /O.NEW.KGRB.MF.Y.0013.121203T1035Z-121204T0000Z/ /O.CON.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 435 AM CST MON DEC 3 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 30 KNOTS TODAY...THEN SHIFT WEST AT 15 TO 25 KNOTS TONIGHT. * WAVES WILL BUILD TO 5 TO 8 FEET TODAY...THEN DIMINISH TONIGHT. * VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT TIMES TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
895 WHUS73 KGRB 031532 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 AM CST MON DEC 3 2012 LMZ521-522-032345- /O.EXT.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.EXT.KGRB.SC.Y.0079.121203T1800Z-121204T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 932 AM CST MON DEC 3 2012 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 15 TO 25 KNOTS...AND THEN WILL VEER WEST TONIGHT. * WAVES WILL BUILD TO 3 TO 5 FEET...THEN DIMINISH TONIGHT. * VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/2 MILE AT TIMES THIS AFTERNOON INTO EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-032345- /O.EXT.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.CON.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 932 AM CST MON DEC 3 2012 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... * SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 30 KNOTS TODAY...THEN SHIFT WEST AT 15 TO 25 KNOTS TONIGHT. * WAVES WILL BUILD TO 5 TO 8 FEET TODAY...THEN DIMINISH TONIGHT. * VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/2 MILE AT TIMES THROUGH THIS AFTERNOON INTO EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
320 WHUS73 KGRB 032126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CST MON DEC 3 2012 LMZ521-522-040400- /O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 326 PM CST MON DEC 3 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH EARLY THIS EVENING... THEN WILL VEER WEST AT 10 TO 15 KTS IN THE LATE EVENING AND OVERNIGHT. * WAVES 2 TO 4 FEET ARE EXPECTED EARLY THIS EVENING...THEN WILL DIMINISH TO 2 FT OR LESS OVERNIGHT. * DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT TIMES LATE THIS AFTERNOON INTO EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-040530- /O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 326 PM CST MON DEC 3 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... * SOUTH WINDS OF 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE EXPECTED THROUGH THIS EVENING...THEN WILL SHIFT WEST AT 10 TO 20 KTS OVERNIGHT. * WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH EARLY EVENING...THEN WILL DIMINISH TO 1 TO 3 FT OVERNIGHT. * DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT TIMES LATE THIS AFTERNOON THROUGH EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
030 WHUS73 KGRB 040011 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 611 PM CST MON DEC 3 2012 LMZ521-522-040400- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-121204T0000Z/ /O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 611 PM CST MON DEC 3 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO LESS THAN 1/2 MILE AT TIMES THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-040815- /O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 611 PM CST MON DEC 3 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... * SOUTH WINDS OF 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE EXPECTED THROUGH THIS EVENING...THEN WILL SHIFT WEST AT 10 TO 20 KTS OVERNIGHT. * WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH EARLY EVENING...THEN WILL DIMINISH TO 1 TO 3 FT OVERNIGHT. * DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT TIMES THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
995 WHUS73 KGRB 040351 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 PM CST MON DEC 3 2012 LMZ541>543-041000- /O.EXP.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 PM CST MON DEC 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING... * WEST WINDS OF 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS ARE EXPECTED THROUGH LATE THIS EVENING...THEN WILL DECREASE TO 10 TO 20 KTS OVERNIGHT. * WAVES OF 3 TO 5 FT ARE EXPECTED THROUGH LATE THIS EVENING...THEN WILL DIMINISH TO 1 TO 3 FT OVERNIGHT. * DRIER AIR HAS MOVED INTO THE AREA...ALLOWING VISIBILITIES TO IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-040500- /O.EXP.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 951 PM CST MON DEC 3 2012 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING... DRIER AIR HAS MOVED INTO THE AREA...ALLOWING VISIBILITIES TO IMPROVE. $$ BERSCH
410 WHUS73 KGRB 040944 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 344 AM CST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY CANCELLED... .THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED EARLY THIS MORNING. INCREASING WEST WINDS LATE MORNING INTO THE AFTERNOON MAY PRODUCE GUSTS NEAR SMALL CRAFT CRITERIA. LMZ541>543-041045- /O.CAN.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 344 AM CST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS FROM THE WEST MAY APPROACH SMALL CRAFT CRITERIA FOR A TIME LATE THIS MORNING INTO THE AFTERNOON. $$ TH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 2:21 PM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 2, 2:21 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 221 PM CST SUN DEC 2 2012 .SHORT TERM...TNGT AND MON. SEVERAL FCST CONCERNS TO DEAL WITH OVER THE NEXT 24 HOURS. FOR TNGT...CLOUD TRENDS AND FOG POTENTIAL NEED TO BE DEALT WITH. FOR MON...TIMING OF PCPN ASSOCIATED WITH A CDFNT AND TEMPS ARE A CONCERN. THE 20Z MSAS SFC ANALYSIS SHOWED AN AREA OF GENERALLY WEAK HI PRES SITUATED OVER WI. A STRONG AREA OF LOW PRES WAS SITUATED OVER THE NRN HI PLAINS WITH A WRMFNT STRETCHED FROM THE LOW SEWD INTO THE CNTRL PLAINS. VSBL SATL IMAGERY INDICATED A SOLID DECK OF LOW CLOUDS OVER THE NRN HALF OF WI ALTHO THE SRN EDGE OF THE CLOUD SHIELD HAD SHOWN SIGNS OF DISSIPATING. THE STUBBORN LOW CLOUDS WL LIKELY HANG AROUND INTO EARLY EVENING UNTIL THE PRES GRADIENT BEGINS TO TIGHTEN AS THE SFC RDG AXIS SLIDES EAST. THESE INCREASING SW WINDS ALOFT WL NOT ONLY BRING MILDER AIR INTO WI...BUT ALSO MORE MOISTURE. EXPECT THE LOW-LEVEL INVERSION TO REDEVELOP WITH MORE LOW CLOUDS AND FOG FORMING OVERNIGHT. TEMPS WL FALL THIS EVENING BEFORE STARTING TO SLOWLY RISE OVERNIGHT AS THE WINDS BEGIN TO INCREASE. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. ZONAL FLOW CONTINUES THIS PERIOD OVER CONUS DURING THE PERIOD...TRENDING TOWARDS MORE AMPLIFICATION DURING THE NEXT WEEKEND WITH RIDGE BUILDING ALONG WEST COAST AND BROAD TROF IN THE CENTRAL U.S. TEMPERATURES EXPECTED TO REMAIN WARMER THAN NORMAL FOR MUCH OF THE WEEK WITH QUICK MOVING SYSTEMS. SHORT WAVE DETAILS STILL HAZY WITH TIMING DIFFERENCES. TEMPERATURES RETURN TO NORMAL LEVELS ON FRIDAY. COLD FRONT WILL BE MOVING THROUGH CWA MON EVENING...WITH CONTINUING PCPN CHANCES DURING THE EARLY EVENING. SPED UP ENDING OF PCPN WITH THIS PACKAGE. SECONDARY COLD FRONT MOVES THROUGH TUE DAY PERIOD...WITH QUICK HIT OF COLDER AIR. MAIN ISSUE THIS PERIOD...LES POSSIBILITIES. DELTA T'S TUE AFTN GOOD...THOUGH WINDS TOO WESTERLY UNTIL AROUND MIDNIGHT. WINDS SHIFT MORE NORTHERLY AROUND MIDNIGHT...AS HIGH BUILDS EAST. INVERSION HEIGHTS MARGINAL AND PERIOD OF IDEAL WINDS SHORT SO WILL STAY WITH LOW CHANCE POPS OVER VILAS COUNTY. SHIFT OF WINDS TO EAST ON WED LIKELY TO BRING SOME LAKE CLOUDS INTO LAKESHORE COUNTIES OF LAKE MICHIGAN. INCREASED SKY CON TO SCATTERED AT THIS TIME. COLD FRONT TO MOVE THROUGH THU FOR NEXT CHANCE OF PCPN AND SHIFT TO MORE SEASONABLE TEMPERATURES. EXPECT MUCH TO FALL AS RAIN OR A RAIN/SNOW MIX AS PCPN EXITS BEFORE COLDEST AIR MOVES IN. && .AVIATION...LOW-LEVEL MOISTURE TRAPPED BELOW AN INVERSION...COMBINED WITH A LOW SUN ANGLE AND LIGHT WINDS ALOFT...HAVE PREVENTED THE IFR CIGS FROM BREAKING UP THUS FAR. FCST SOUNDINGS SHOW THIS INVERSION TO PRETTY MUCH REMAIN INTACT THRU THE REST OF THE AFTERNOON...THUS EXPECT IFR CONDITIONS TO PREVAIL FOR THE REST OF THE AFTERNOON. AS A SFC RDG SLIDES BY TO OUR EAST THIS EVENING... INCREASING SW WINDS ALOFT MAY PROVIDE ENUF MIXING TO ALLOW FOR THE STRATUS DECK TO BREAK UP. HOWEVER...THESE SW WINDS WL BRING MORE MOISTURE TO THE REGION LATER TNGT...THUS A RETURN OF IFR CIGS/VSBYS AFTER MIDNIGHT. IN FACT...LOCALLY LIFR CONDITIONS ARE POSSIBLE OVER THE RHI/CWA/AUW TAF SITES. THESE LIFR/IFR CIGS/VSBYS SHOULD BECOME MVFR BY MON AFTERNOON AS INCREASING SOUTHERLY WINDS AHEAD OF AN ADVANCING CDFNT OCCUR WITH SOME RAIN CHCS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && AK/TE
Hazardous weather outlook, Dec 2, 4:09 AM CST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CST SUN DEC 2 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 409 AM CST SUN DEC 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF DENSE FOG COULD POSE A LOCALIZED HAZARD TO TRAVELERS NEAR LAKE MICHIGAN MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-031015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 409 AM CST SUN DEC 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 7:04 PM CST | Dense Fog Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 9 hr |
| Dec 1, 9:21 PM CST | Marine Dense Fog Advisory | GRB | 7 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.